Couldn't find what you looking for?

TRY OUR SEARCH!


My best friend admitted to me she tried heroin with her boyfriend. I panicked because I heard that is the worst drug ever and that most people can’t get off of it as it hurts really badly. Is there anybody who could share their knowledge with me about the heroin withdrawal symptoms! How long does it take to get addicted? Thx

Loading...


Some people say it takes only one time to try to get addicted but I am not so sure, I haven’t tried it but I happen to know something about it. Those who get addicted can suffer from withdrawals when they stop or decrease their daily takings. The symptoms begin 6-8 hours after the last dose but the worst strike like 72hourse max after the last dose taken. Some of the symptoms are: loss of appetite, tremors, panic, chills, nausea, muscle cramps, stomach cramps, vomiting, shaking, chills or sweating, irritability and jitterness. I hope for your friend’s sake that was only an experiment and that she won’t have any more of these. Bye
Reply

Loading...

it takes around three weeks of everyday usage the first time around. I say this because most addicts have more than one attempt at "kicking" or quitting. It also takes around three weeks to get copletely over the withdrawl. The worst of the withdrawl is over in around 72 hrs. but then you'll still have the insomnia for around three weeks after. I wouldn't wish heroin withdrawl on my worst enemy :-S >;) it's got to be one of the most horrible experinces in life to endure and on of the hardest to overcome. it starts with runny nose, muscle aches and cramps, then cold sweats, and insomnia. If you could sleep your way through some of it it might not be as bad but you'll only sleep in intervals of maybe 15min. also it might not be so bad to endure one symptom at a time, but usually bu the time an addict "kicks" they're in full blown withdrawl mode and are experiencing all symptoms simtaneously.
Reply

Loading...

all depends on how much your doin. if your doin a decent amount everyday id say it would only take 1-2 weeks before your screwed.
Reply

Loading...

The rule of thumb usually goes...twice close together.. to be mentally addicted (some people once) maybe mildly physical
Injecting causes it to happen faster .If you use it four days in a row you become mildly physically addicted. Your body has already started shutting down the receptors and you will feel withdrawl...at least not yourself.
Heavily addicted withdrawl starts 8-18 hrs from last use begins with dialted pupils, giddyness, manic, exciteable, yawning ,sneezing, restless legs, hot/cold flashes, sweating, sleeplessness severe muscle/body aches, agitaition, hallucinations, uncontrollled bowl movements, vomiting, even ejaculation.

Mild withdrawl- Dialated (big) pupils, feeling disconnected, agitated, cold chills, yawning, sneezing, minor muscle aches, fatigue, restless legs
Reply

Loading...

Getting addicted to Heroin or any other opiate depends on the person. If you're the kind of person that would experience the pleasant effects of Heroin who has an unrealized underlying mood disorder such as depression, then it can and does happen from the very first experience. Some can enjoy the effect but have a lot of personal joy in their lives and can understand intuitively what's in store if they continue to take such a drug. Usually people with no underlying mental disorders. However, if you're the very solid type but continue taking opiates, then you are going to withdrawal after 90 days of continuous use. That's just chemical law.
Reply

Loading...

what does that mean?
Reply

Loading...